Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

More nondevelopable spaces in $ {\rm MOBI}$


Author: J. Chaber
Journal: Proc. Amer. Math. Soc. 103 (1988), 307-313
MSC: Primary 54C10; Secondary 54D18
MathSciNet review: 938688
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct two spaces with a point-countable base, the first is not weakly $ \theta $-refinable, while the second is not a $ {\sigma ^\char93 }$-space. Both spaces can be represented as open and compact images of metacompact developable Hausdorff spaces. This answers questions of H. R. Bennett and R. F. Gittings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10, 54D18

Retrieve articles in all journals with MSC: 54C10, 54D18


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0938688-3
Article copyright: © Copyright 1988 American Mathematical Society